It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have lost 30 pounds (from 182 to 152) since January, which is when I stopped taking Lexapro. I had been on Lexapro for a few years after the birth of my twins.

While I was on Lexapro, I never lost the baby weight, so I had weight to lose. But since April, my anxiety has been back (GAD & health anxiety) and it is in full force. I have no appetite and have to force myself to eat. Still, I am losing weight at the rate of about a pound a week. I am terrified that the weight loss is some hideous, horrible underlying health problem, but the doctors can't find anything. Of course, I worry that they have just missed it, or not looked carefully enough. I never in my life thought I would be praying not to lose weight.

I am so tired of this excessive, constant, obsessive worry. I am nearly paralyzed in terror and can barely function. It's starting to really scare me, so I went back on the Lexapro 4 days ago. No change yet.

Thanks to all of you who have posted with your stories of anxiety and weight loss. It has been a great comfort to me to read your stories and realize that what I am experiencing is not unusual.

Angela
Hi! When I have horrible panic attacks and anxiety, my appetite goes poof! I too gained weight on Lexapro and that's why I stopped taking it recently. Now I am finding my anxiety back and needing something again. I thinking of trying Buspar again. I tried it 11 years ago and it used to make me feel lethargic and like I had the flu when it would kick in. Eh. I was taking other things too and I am thinking the dr. had me on too high a dose. Now I am wiser and maybe it will help with my anxiety, as I don't want to take another SSRI right now.

Anyway! To your weight loss and anxiety point....I was given Vistaril. It is an antishistamine commonly given for anxiety. I found that with a Xanax, that makes me feel just fine and it also helped me eat. That's why it was given to me.

, I took myself off Lexapro and it wasn't TOO bad. I mean, I had withdrawls and that was more anxiety, a bit headachy, and real irritable at first. But that part went away, pretty much, though I do get irritated faster now when I am anxious and people are being stupid around me or in my face.

Hope this helps.





All times are GMT -7. The time now is 10:40 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!